Citation:
V. I. Pagurova, K. D. Rodionov, “On asymptotic properties of a criterium of detecting of outliers”, Teor. Veroyatnost. i Primenen., 31:4 (1986), 798–801; Theory Probab. Appl., 31:4 (1987), 705–708
\Bibitem{PagRod86}
\by V.~I.~Pagurova, K.~D.~Rodionov
\paper On asymptotic properties of a criterium of detecting of outliers
\jour Teor. Veroyatnost. i Primenen.
\yr 1986
\vol 31
\issue 4
\pages 798--801
\mathnet{http://mi.mathnet.ru/tvp1690}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=881591}
\zmath{https://zbmath.org/?q=an:0657.62036|0617.62037}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 4
\pages 705--708
\crossref{https://doi.org/10.1137/1131096}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987K866700016}
Linking options:
https://www.mathnet.ru/eng/tvp1690
https://www.mathnet.ru/eng/tvp/v31/i4/p798
This publication is cited in the following 2 articles:
V. I. Pagurova, S. A. Nesterova, “Weak convergence of counting processes in the presence of nuisance parameters”, Theory Probab. Appl., 36:1 (1991), 176–185
K. D. Rodionov, “An Identification of Outliers when the Underlying Distribution is Exponential One”, Theory Probab. Appl., 32:3 (1987), 553–556